# SDR HEEA0010112

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Condition: Stepwear
- Location: Spur Adapter
- Part time: 439 hours
- Component: 23033193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 2000 HOUR TURBINE OVERHAUL AND N1 SHAFTING INSPECTION.  UPON INSPECTION OF COMPRESSOR PARTS NOTED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SPUR GEARSHAFT AFT SPLINES. INSTALLED A NEW SPUR GEARSHAFT.
